# SDR AALA202305192360

- Difficulty date: April 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 67,576 hours, 33,468 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D5757420200000
- Part serial: DO1925
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Part time: 67,576 hours, 33,468 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING OUTBOARD TRAILING EDGE FLAP INTERNAL SURFACE BETWEEN FLAP TRACKS 3 AND TRACK 4 , BETWEEN RIBS 6 AND 14. REPLACED FLAP ASSEMBLY PER TASK CARD 26L00027009.
